Alert archive / Kansas / Frost Advisories in 2018
Frost Advisory 3, NWS Dodge City, KS
NWS Dodge City, KS issued this frost advisory at Oct 9, 2018, 5:05 PM CDT for 9 counties in Kansas. It took effect at Oct 10, 2018, 2:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2018, 5:05 PM CDT (22:05 UTC)
- In effect from
- Oct 10, 2018, 2:00 AM CDT
- Expired
- Oct 10, 2018, 10:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Dodge City, KS
Counties Finney County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 85 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
587 WWUS73 KDDC 092205 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 505 PM CDT Tue Oct 9 2018 KSZ043-061-062-074-100615- /O.CON.KDDC.FZ.W.0001.181010T0700Z-181010T1500Z/ Scott-Hamilton-Kearny-Stanton- Including the cities of Scott City, Scott State Lake, Syracuse, Lakin, Deerfield, and Johnson City 505 PM CDT Tue Oct 9 2018 /405 PM MDT Tue Oct 9 2018/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 10 AM CDT /9 AM MDT/ WEDNESDAY... * TEMPERATURE...31 to 33 degrees early Wednesday morning * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ044-063-075>077-084>087-100615- /O.NEW.KDDC.FR.Y.0003.181010T0700Z-181010T1500Z/ Lane-Finney-Grant-Haskell-Gray-Morton-Stevens-Seward-Meade- Including the cities of Dighton, Garden City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Elkhart, Hugoton, Liberal, Meade, Plains City, and Fowler 505 PM CDT Tue Oct 9 2018 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM CDT WEDNESDAY... The National Weather Service in Dodge City has issued a Frost Advisory, which is in effect from 2 AM to 10 AM CDT Wednesday. * TEMPERATURE...33 to 35 degrees * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
3 follow-up statements
754 WWUS73 KDDC 100533 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 1233 AM CDT Wed Oct 10 2018 KSZ043-061-062-074-101500- /O.CON.KDDC.FZ.W.0001.181010T0700Z-181010T1500Z/ Scott-Hamilton-Kearny-Stanton- Including the cities of Scott City, Scott State Lake, Syracuse, Lakin, Deerfield, and Johnson City 1233 AM CDT Wed Oct 10 2018 /1133 PM MDT Tue Oct 9 2018/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... * TEMPERATURE...31 to 33 degrees early Wednesday morning * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ044-063-075>077-084>087-101500- /O.CON.KDDC.FR.Y.0003.181010T0700Z-181010T1500Z/ Lane-Finney-Grant-Haskell-Gray-Morton-Stevens-Seward-Meade- Including the cities of Dighton, Garden City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Elkhart, Hugoton, Liberal, Meade, Plains City, and Fowler 1233 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE...33 to 35 degrees * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
606 WWUS73 KDDC 100947 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 447 AM CDT Wed Oct 10 2018 KSZ043-061-062-101800- /O.NEW.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ /O.CON.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/ Scott-Hamilton-Kearny- Including the cities of Scott City, Scott State Lake, Syracuse, Lakin, and Deerfield 447 AM CDT Wed Oct 10 2018 /347 AM MDT Wed Oct 10 2018/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... The National Weather Service in Dodge City has issued a Freeze Warning, which is in effect from 2 AM CDT /1 AM MDT/ to 9 AM CDT /8 AM MDT/ Thursday. * TEMPERATURE...31 to 33 degrees early this morning and again early Thursday morning. * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ044-101800- /O.NEW.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ /O.CON.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ Lane- Including the city of Dighton 447 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... The National Weather Service in Dodge City has issued a Freeze Warning, which is in effect from 2 AM to 9 AM CDT Thursday. * TEMPERATURE...33 to 35 degrees this morning and 30 to 33 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ030-031-101800- /O.NEW.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ Trego-Ellis- Including the cities of Wakeeney, Pheifer, and Hays 447 AM CDT Wed Oct 10 2018 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... The National Weather Service in Dodge City has issued a Freeze Warning, which is in effect from 2 AM to 9 AM CDT Thursday. * TEMPERATURE...30 to 33 degrees early Thursday morning * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ074-101800- /O.NEW.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ /O.CON.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/ Stanton- Including the city of Johnson City 447 AM CDT Wed Oct 10 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... The National Weather Service in Dodge City has issued a Frost Advisory, which is in effect from 2 AM to 9 AM CDT Thursday. * TEMPERATURE...31 to 33 degrees early this morning and 33 to 35 degree early Thursday morning. * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ063-075>077-101800- /O.NEW.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ /O.CON.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ Finney-Grant-Haskell-Gray- Including the cities of Garden City, Ulysses, Sublette, Satanta, Cimarron, and Montezuma 447 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... The National Weather Service in Dodge City has issued a Frost Advisory, which is in effect from 2 AM to 9 AM CDT Thursday. * TEMPERATURE...33 to 35 degrees this morning and again early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ045-046-064-078-101800- /O.NEW.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ Ness-Rush-Hodgeman-Ford- Including the cities of Ness City, La Crosse, Jetmore, Hanston, and Dodge City 447 AM CDT Wed Oct 10 2018 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... The National Weather Service in Dodge City has issued a Frost Advisory, which is in effect from 2 AM to 9 AM CDT Thursday. * TEMPERATURE...33 to 35 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ084>087-101500- /O.CON.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ Morton-Stevens-Seward-Meade- Including the cities of Elkhart, Hugoton, Liberal, Meade, Plains City, and Fowler 447 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE...33 to 35 degrees * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
918 WWUS73 KDDC 101450 NPWDDC URGENT - WEATHER MESSAGE National Weather Service Dodge City KS 950 AM CDT Wed Oct 10 2018 KSZ043-061-062-102300- /O.EXP.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/ /O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ Scott-Hamilton-Kearny- Including the cities of Scott City, Scott State Lake, Syracuse, Lakin, and Deerfield 950 AM CDT Wed Oct 10 2018 /850 AM MDT Wed Oct 10 2018/ ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT /9 AM MDT/ THIS MORNING... * TEMPERATURE...31 to 34 degrees early Thursday morning. * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ074-102300- /O.EXP.KDDC.FZ.W.0001.000000T0000Z-181010T1500Z/ /O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ Stanton- Including the city of Johnson City 950 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... * TEMPERATURE...31 to 34 degrees early Thursday morning. * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ044-102300- /O.EXP.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ /O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ Lane- Including the city of Dighton 950 AM CDT Wed Oct 10 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... ...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... * TEMPERATURE...30 to 33 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ063-075>077-102300- /O.EXP.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ /O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ Finney-Grant-Haskell-Gray- Including the cities of Garden City, Ulysses, Sublette, Satanta, Cimarron, and Montezuma 950 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... ...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... * TEMPERATURE...33 to 35 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ084>087-101600- /O.EXP.KDDC.FR.Y.0003.000000T0000Z-181010T1500Z/ Morton-Stevens-Seward-Meade- Including the cities of Elkhart, Hugoton, Liberal, Meade, Plains City, and Fowler 950 AM CDT Wed Oct 10 2018 ...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... Temperatures have climbed into the upper 30s to the lower 40s. Therefore, the advisory will be allowed to expire. $$ KSZ030-031-102300- /O.CON.KDDC.FZ.W.0002.181011T0700Z-181011T1400Z/ Trego-Ellis- Including the cities of Wakeeney, Pheifer, and Hays 950 AM CDT Wed Oct 10 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... * TEMPERATURE...30 to 33 degrees early Thursday morning * IMPACTS...Crops and sensitive vegetation may be damaged due to temperatures around freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ KSZ045-046-064-078-102300- /O.CON.KDDC.FR.Y.0004.181011T0700Z-181011T1400Z/ Ness-Rush-Hodgeman-Ford- Including the cities of Ness City, La Crosse, Jetmore, Hanston, and Dodge City 950 AM CDT Wed Oct 10 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT THURSDAY... * TEMPERATURE...33 to 35 degrees early Thursday morning. * IMPACTS...Tender vegetation may be damaged due to frost. Potted plants should be brought indoors. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Oct 9, 1:23 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Oct 9, 1:23 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 123 PM CDT Tue Oct 9 2018 ...updated discussion... .SHORT TERM...(This evening through Wednesday) Issued at 123 PM CDT Tue Oct 9 2018 The synoptic trof that has brought days of rains with significant rainfall has finally started to move out of the region. Rain and clouds will exit the FA through this evening from the south to the north. A ridge of high pressure will build in its wake. There will be weak cold air advection associated with this. Do have a freeze warning for 4 counties across the NW. Main fly in the ointment for this is cloud cover. Models do show partial clear and with weak CAA in place, temperatures could get near freezing. The area that is in the freeze warning is just climo for their first freeze and along low lying areas such as near the Ark river basin. Otherwise, lows to the east should be warmer with additional/lingering cloud cover. For Wednesday, high pressure will be in control and the area should dry out. Highs should be mainly in the 50s. .LONG TERM...(Wednesday night through Tuesday) Issued at 123 PM CDT Tue Oct 9 2018 Will have to watch for the freezing potential for Thursday morning. High pressure is just to our north and winds are weaker. In addition, not much in the way of clouds are expected through the overnight period. A large area of the NW and N zones may get close to freezing. Will defer a headline for now as we have hydro concerns and freezing concerns already during the short term period. The GFS and EC disagree with the slight chance of showers on Thursday. A better chance at precip is still indicated by long range models next weekend. Here the synoptic wave driving the weather is strong than compared to the Thursday system. In addition, there is more in the way of boundary layer moisture as well. The EC does have cold enough 850-hPa temperatures for some mixed precipitation and even snow on Sunday. Confidence in the thermal fields is low at this point. The EC is still advertising cold air moving in the wake of the system and a freeze or even a hard freeze may be possible Monday morning for much of the FA. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1200 PM CDT Tue Oct 9 2018 MVFR/IFR flight conditions will improve to VFR later this evening as the storm system exits the region. Showers will continue to move out of the area through this afternoon with KHYS clearing last. Otherwise, winds will be NW/N 15-30 kt decreasing 10-20 kt later tonight. && .PRELIMINARY POINT TEMPS/POPS... DDC 47 35 55 35 / 100 10 0 10 GCK 44 34 53 33 / 100 20 0 10 EHA 46 33 56 35 / 90 10 0 10 LBL 49 34 56 34 / 80 10 0 10 HYS 45 36 52 31 / 100 40 0 0 P28 63 41 58 40 / 100 10 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES...C Flood Watch until 7 PM CDT this evening for KSZ030-031-045-046- 064>066-079-081-090. Freeze Warning from 2 AM CDT /1 AM MDT/ to 10 AM CDT /9 AM MDT/ Wednesday for KSZ043-061-062-074. && SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Sugden
Hazardous weather outlook, Oct 9, 4:24 AM CDT, 12 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 424 AM CDT Tue Oct 9 2018 KSZ030-031-043>046-061>066-074>081-084>090-101000- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 424 AM CDT Tue Oct 9 2018 /324 AM MDT Tue Oct 9 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Showers and thunderstorms, heavy at times, can be expected across western and central Kansas today. A Flood Watch is currently in effect. Please see the latest Flood Watch product for more information. Temperatures tonight are expected to fall back into the low to mid 30s with frost possible west of highway 283. A Freeze Watch is currently in effect for late tonight. Please see the latest Freeze Watch product for more information. Day 1 Hazards ------------- * Flooding: Extreme risk * Lightning: Limited risk * Non-thunderstorm wind: Limited risk * Fog: Limited risk * Freeze: Elevated risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- A Freeze Watch is currently in effect for early Wednesday morning. Please see the latest Freeze Watch product for more information. Temperatures falling in to 32 degrees or lower are expected across portions of western Kansas this weekend. Days 2-7 Hazards ---------------- * Wednesday - Freeze: Significant risk * Thursday - Lightning: Limited risk * Friday No hazards. * Saturday - Non thunderstorm wind: Limited risk - Freeze: Elevated risk * Sunday - Non thunderstorm wind: Limited risk - Freeze: Extreme risk - Snow: Limited risk * Monday - Freeze: Significant risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, Oct 9, 12:36 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1236 PM CDT TUE OCT 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM FLASH FLOOD MEDICINE LODGE 37.29N 98.58W
10/09/2018 BARBER KS LAW ENFORCEMENT
SEVERAL ROADS UNDER WATER. MEDICINE LODGE
CITY PARK SUBMERGED.
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 4:46 AM CDT | Freeze Watch | DDC | Hamilton, Kearny, Scott, Stanton | 8 hr |
| Oct 9, 10:40 AM CDT | Flash Flood Warning | DDC | Barber, Pratt | 5 hr |
| Oct 9, 12:33 PM CDT | Freeze Warning | DDC | Hamilton, Kearny, Scott, Stanton | 21 hr |
| Oct 9, 2:52 PM CDT | Areal Flood Warning | DDC | Pratt | 12 hr |
| Oct 9, 3:48 PM CDT | Areal Flood Warning | DDC | Barber, Pratt, Stafford | 24 hr |
Nearby
Frost Advisories in Kansas, 2018Every frost advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.